# SDR AALA202010129005

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,195 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS SEAT 11C AISLE ENDCAP WITH EMERGENCY AISLE LIGHT IS HANGING LOOSE.  ENDCAP REMOVED AND PLACED IN FLIGHT DECK WITH BOOK.  REATTACHED SEAT 11C EMERGENCY LIGHT ASSEMBLY, PER AMM 33-51-11.
